# SDR 08FDEA00428

- Difficulty date: February 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Part number: 6519507223
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LOWER COWL FWD END INTERCOSTAL CRACKED AND WORN MANUFACTURED AND INSTALLED NEW INTERCOSTAL FWD END OF NR 1 ENG COWL REF 65-19507 AND SRM 51-30-2.
